MathSciNet Relay Station
MathSciNet bibliographic data
MR1779897 (2001h:11108) 11L10 (11M99 26C10)
Conrey, B.; Granville, A.; Poonen, B.; Soundararajan, K. Zeros of Fekete polynomials. Ann. Inst. Fourier (Grenoble) 50 (2000), no. 3, 865–889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement